# SDR 04FDEA00687

- Difficulty date: March 22, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO STRINGER 28L BS 570.  *S/D*  REMOVED AND REPLACED FWD CARGO STRINGER 28L BS 570 TO BS 610 AND STRINGER CLIPS AT BS 580 AND BS 600 WITH WORK DONE IAW SRM 53-10-2, 53-10-3, 51-30-2.
